RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2250–2264 (Mi de4423)  

Integral equations and difference equations

Uniform stability of finite-difference equations in the case of parametric perturbations

A. P. Molchanov

Institute of Control Sciences, Moscow

Full text: PDF file (1510 kB)

Bibliographic databases:
UDC: 517.949.2
Received: 16.05.1978

Citation: A. P. Molchanov, “Uniform stability of finite-difference equations in the case of parametric perturbations”, Differ. Uravn., 17:12 (1981), 2250–2264

Citation in format AMSBIB
\Bibitem{Mol81}
\by A.~P.~Molchanov
\paper Uniform stability of finite-difference equations in the case of parametric perturbations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2250--2264
\mathnet{http://mi.mathnet.ru/de4423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642887}


Linking options:
  • http://mi.mathnet.ru/eng/de4423
  • http://mi.mathnet.ru/eng/de/v17/i12/p2250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020